AMS eContent Search Results
Matches for: msc=(35R15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[2] Siva R. Athreya, Richard F. Bass and Edwin A. Perkins. Hölder norm estimates for elliptic operators on finite and infinite-dimensional spaces. Trans. Amer. Math. Soc. 357 (2005) 5001-5029. MR 2165395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuh Jia Lee. A correction and some additions to: ``Fundamental solutions for differential equations associated with the number operator'' . Trans. Amer. Math. Soc. 276 (1983) 621-624. MR 688965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuh Jia Lee. Fundamental solutions for differential equations associated with the number operator . Trans. Amer. Math. Soc. 268 (1981) 467-476. MR 632538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yuh Jia Lee. Applications of the Fourier-Wiener transform to differential equations on infinite-dimensional spaces. I . Trans. Amer. Math. Soc. 262 (1980) 259-283. MR 583855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J.-F. Colombeau and B. Perrot. Convolution equations in spaces of infinite-dimensional entire functions of exponential and related types . Trans. Amer. Math. Soc. 258 (1980) 191-198. MR 554328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Ann Piech. Differentiability of measures associated with parabolic equations on infinite-dimensional spaces . Trans. Amer. Math. Soc. 253 (1979) 191-209. MR 536942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Ann Piech. Parabolic equations associated with the number operator . Trans. Amer. Math. Soc. 194 (1974) 213-222. MR 0350231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. L. Hart. Functions of infinitely many variables in Hilbert space . Trans. Amer. Math. Soc. 23 (1922) 30-50. MR 1501188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1